# SDR UALA2011012700456

- Difficulty date: January 26, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 42,165 hours, 11,369 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 113
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED LIGHT AND HPSOV EICAS ON MOMENTARILY ON DESCENT AS THROTTLES MOVED TO IDLE.  REPLACED THE NR1 ENGINE HIGH PRESSURE CONTROLLER IAW MM.  OPS CHECKED ARE NORMAL.
